T - MINUS 3 months AND COUNTING down!!! . . . . . . .

This Sci-Fi Summer Con schedule is still evolving! Pleased come back and check the schedule for further updates, regularly!.



Note: TBA means to be announced, TBL means to be listed.

SCI FI SUMMER CON ATLANTA 2017 TENTATIVE SCHEDULE

FRIDAY

3PM

PRELIMINARY SETUP - STAFF Meeting
4PM

PRELIMINARY SETUP
5PM

PRELIMINARY SETUP CONTINUES

POSSIBLE ISSUE OF PREREG BADGES, BASED ON SITUATION

POSSIBLE START OF FAN TABLE SETUP FOR FAN GROUPS (PRE-FUNCTION)

6PM

REGISTRATION AND BADGE ISSUE TO ATTENDEES OFFICIALLY STARTS

COSTUME AND OTHER CONTESTS SignUp available

MOVIES TIL AFTER MIDNITE - VideoS - Alien MOVIES, THEN ADULT- VID RM

PANEL: TED PARKER INTERVIEWS (PANEL RM 1)

FAN TABLE AREA OPEN FOR SETUP AND ACTIVITIES

(6PM-11PM) OPEN GAMING

7PM

PANEL: (PANEL RM 1)

PANEL: (PANEL RM 2)

8PM

PANEL: (Panel Rm 1)

(830pm) OPENING CEREMONIES, TRIVIA, SEXY SCI FI ACTORS 2017! (Dealer room)

9PM

PANEL: (Panel Rm 1)

PANEL: (panel rm 2)

LIVE PERFORMANCE: ( )

10PM

Panel: Scary Stories (PANEL RM 1)

11PM

Panel: (PANEL RM 1)

LATE NIGHT VIDEOS (adult themes)

12AM

PARTIES, GATHERINGS, VISITING, SLUMMING, SLEEP, ETC

Special Screening : (PANEL RM 1)

SATURDAY

9AM

DEALER SETUP (cont'd from 8am)

Registration OPEN (9AM-8PM)

OPEN GAMING ALL DAY (GAMING RM)

10AM

DEALER ROOM OPENS FOR BUSINESS

MOVIES - SEE MOVIES PAGE

Panel: (PANEL RM 1)

11AM

Panel: (PANEL RM 1)

Panel: ART JAM!! (PANEL RM 2)

12PM

CD DISCUS OPEN THROW AFTERNOON / EVENING (BACK OR SIDE AREA) (BASED ON WEATHER - TOO HOT OR RAINY, IT WILL BE PUSHED TO SAFER TIMESLOT)

Panel: AUTHORS ROUNDTABLE (PANEL RM 1)

Panel: (PANEL RM 2)

1PM

Panel: COMIX ROUNDTABLE (PANEL RM 1)

Panel: (PANEL RM 2)

SUPERSOAKER DUELS (BASED ON WEATHER)

2PM

Panel: COSTUMING (PANEL RM 1)

Panel: (PANEL RM 2)

3PM

Panel: (PANEL RM 1)

Panel: (PANEL RM 2)

4PM

Panel: (PANEL RM 1)

event: CHARITY TEXAS HOLDEM POKER (until 6pm) (PANEL RM 2)

5PM

Panel: (PANEL RM 1)

Nerf Gun Target Shoot & Wars - B.Y.O.G. (BACK OR SIDE AREA) (BASED ON WEATHER)

6PM

MERCENARY BOFFER BATTLES, NERF GUNS, CD DISCUSS UNTIL 7PM (BASED ON WEATHER)

Panel: INDEPENDENT FILMS - INDIES 'hour' (PANEL RM 1)

Panel: (PANEL RM 2)

7PM

DEALER ROOM SHUTDOWN

Panel: INDIE MOVIES HOUR (CONT'D) (PANEL RM 1)

8PM

HEROES, VILLAINS, AND MONSTERS COSTUME CONTEST (PANEL RM 1)

PANEL: (PANEL RM 2)

9PM

EDM DANCE WITH DJ Captain (1+ hours) (9PM APPROXIMATE) (PANEL RM 1)

Panel: Shameless Self-promotion (PANEL RM 2)

- OR -

Panel: HOW TO MAKE A GREAT MONSTER (Panel rm 2)

10PM

EDM DANCE (1+ hours) (10PM APPROXIMATE) (PANEL RM 1)

Panel: Tall Tales of Fandom (PANEL RM 2)

11PM

PANEL: (PANEL RM 1)

12AM

Special Screening : (PANEL RM 1)

PARTIES / GATHERINGS / VISITING / PERSONAL TIME / SLEEP / ETC

SUNDAY

9AM

Registration Table OPENS (9a-2p)

10AM

Dealers Area Open until 5pm (DEALERS RM)

11AM

Panel: (PANEL RM 1)

COMIX ART JAM!! (1 to 2 hours approximate) (PANEL RM 1)

12PM

Panel: (PANEL RM 1)

Panel: NERF SHOOTS (PANEL RM 2)

BOFFERS, CD DISCUSS, NERF, SOAKER TARGET SHOOTS (BASED ON WEATHER)

1PM

Panel: ARTISTS ROUNDTABLE (PANEL RM 1)

2PM

Panel: (PANEL RM 1)

Super Soaker Duels (BACK OR POOL AREA)

3PM

Panel: (PANEL RM 1)

4PM

Panel: Making S / F films (PANEL RM 1)

movie (PANEL RM 2)

5PM

Panel: Zombies wide open (PANEL RM 1)

COMMENCE EQUIPMENT BREAKDOWN, REMOVAL, AND RETURN

COMMENCE DEALER ROOM SHUTDOWN

WRAP UP OF CONVENTION EVENTS / ACTIVITIES

6PM

CLOSING CEREMONIES / FINAL AWARDS AND RECOGNITIONS This may occur up to 1 hour earlier

WRAP UP OF CONVENTION EVENTS / ACTIVITIES

WRAP UP OF CONVENTION BREAKDOWN

CONVENTION COMPLETE

possible con staff dead-dog

7PM

N/A

NOTES

LISTED EVENTS, ACTIVITIES, START AND END TIMES ARE SUBJECT TO CHANGE AS SITUATIONS DEVELOP.

FOR QUESTIONS ABOUT THE SCHEDULE, PLEASE CONTACT THE [EVENTS DIRECTOR]